# SDR GAIA9819

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Loose
- Location: Gearbox
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON DEPARTURE OUT OF TOL, RAPIDLY LOST OIL QTY NR 3 ENGINE DURING CLIMB-OUT, TEMPS AND PRESSURES OK.  SHUT DOWN ENGINE AT 1.5 GALLONS REMAINING.  ON POST FLIGHT FOUND STUD PULLED FROM OIL FILTER HOUSING.  REPAIRED LOOSE STUD AND REMOVED AND REPLACED OIL FILTER IAW 79-20-06.  OPS CHECK GOOD, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
